Crossed modules as G-categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 4, p. 305-319
@article{CTGDC_1993__34_4_305_0,
     author = {Gordon, Robert},
     title = {Crossed modules as $G$-categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {4},
     year = {1993},
     pages = {305-319},
     zbl = {0801.18010},
     mrnumber = {1253173},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_4_305_0}
}
Gordon, Robert. Crossed modules as $G$-categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 4, pp. 305-319. http://www.numdam.org/item/CTGDC_1993__34_4_305_0/

1 M. Barr & C. Wells, Toposes, triples and theories, Springer 1984. | MR 771116 | Zbl 0567.18001

2 K.S. Brown, Cohomology of groups, Springer 1982. | MR 672956 | Zbl 0584.20036

3 R. Brown, Topology, Ellis Horwood lim., Chicester 1988. | MR 984598 | Zbl 0655.55001

4 R. Brown & C.B. Spencer, G-groupoids, crossed modules and the fundamental groupoid of a topological group, Proc. Kon. Ned. Akad. v. Wet. 79 (1976), 296-302. | MR 419643 | Zbl 0333.55011

5 T. Datuashvili, Cohomology of internal categories in categories of groups with operations, in Proc. Intern. Conf. on Categorical Topology (Prague 1988), World Scientific (1989), 270-283. | MR 1047907

6 T. Datuashvili, Cohomologically trivial internal categories in the categories of groups with operations, Preprint 1991. | MR 1354676

7 R. Gordon, G-categories, Mem. AMS 482 (1993). | MR 1126178 | Zbl 0780.18001

8 R. Gordon, A characterization of G-categories G-equivalent to the G-category of graded modules over a generalized G-graded algebra, J. Algebra 143 (1991), 505-517. | MR 1132584 | Zbl 0742.16023

9 J.-L. Loday, Spaces with finitely many non-trivial homotopy groups, J.' Pure & Appl. Algebra 24 (1982), 179-202. | MR 651845 | Zbl 0491.55004

10 A.S.T. Lue, Semi-complete crossed modules and holomorphs of groups, Bull. London Math. Soc. 11 (1979), 8-16. | MR 535788 | Zbl 0416.20030

11 S. Maclane, Categories for the working mathematician, Springer 1971. | MR 354798 | Zbl 0705.18001

12 K. Norrie, Actions and automorphisms of crossed modules, Bull. Soc. Math. France ?? (1990), 129-146. | Numdam | MR 1087375 | Zbl 0719.20018

13 J. Taylor, Quotients of groupoids by an action of a group, Math. Proc. Cambridge Phil. Soc. 103 (1988), 239-249. | MR 923675 | Zbl 0655.57030

14 J.H.C. Whitehead, On operators in relative homotopy groups, Ann. Math. 49 (1948), 610-640. | MR 28026 | Zbl 0041.10102

15 J.H.C. Whitehead, Combinatorial homotopy, II, Bull. Amer. Math. Soc. 55 (1949), 453-496. | MR 30760 | Zbl 0040.38801